# SDR SWAA2015111846166

- Difficulty date: November 13, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 42,488 hours, 24,752 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, CRACKED ON INSPAR RIB VERTICAL STIFFENER, LOCATED AT STAB STATION 92.70, 20" FROM FRONT SPAR.  REPAIRED STIFFENER IAW SRM.
